# SDR CALA2014011690170

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 59,868 hours, 6,953 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 EICAS ADVISORY MESSAGE DISPLAYED.  NEITHER PTC IN CONTROL OF PACK 2 FOR 30 SECONDS OR PACK COMPONENT FAILURE OR OVERHEAT OR PACK TRIP DUE TO OVERHEAT OR OUT OF SEQUENCE.  HAD SYS FAULT LIGHT WITH PACK 2 EICAS MESSAGE.  PACK 2 RESET OK IAW QRH PROCEDURE.  RAN PACK ON GND, NO FAULTS NOTED.  RESET WAS ACCOMPLISHED BY CREW.
